# SDR ZW0A0100111

- Difficulty date: April 5, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- Aircraft time: 79,662 hours, 84,123 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK AT STA 965, RBL 5 INCHES AND RBL 14 INCHES, BOTTOM OF CABIN FLOORBEAM HAD A BULGE.  REMOVED CORRODED SECTIONS OF FLOORBEAM.  INSTALLED REPAIR DOUBLERS AND ANGLES PER SRM 53-05, FIG 79, AND ARA 17099.
